Riesz groups
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 19 (1965) no. 1, p. 1-34
@article{ASNSP_1965_3_19_1_1_0,
     author = {Fuchs, Laszlo},
     title = {Riesz groups},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 19},
     number = {1},
     year = {1965},
     pages = {1-34},
     zbl = {0125.28703},
     mrnumber = {180609},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1965_3_19_1_1_0}
}
Fuchs, L. Riesz groups. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 19 (1965) no. 1, pp. 1-34. http://www.numdam.org/item/ASNSP_1965_3_19_1_1_0/

[1] H. Bauer, Geordnete Gruppen mit Zerlegungseigenschaft, S.-B. Bayer. Akad. Wiss. Math.-Nat. Klasse, 1958, 25-36. | MR 108539 | Zbl 0088.02701

[2] G. Birkhoff, Lattice-ordered groups, Annals of Math., 43 (1942), 298-331. | MR 6550 | Zbl 0060.05808

[3] G. Birkhoff, Lattice theory (New York, 1948). | MR 29876 | Zbl 0063.00402

[4] P. Conrad, The relationship between the radical of a lattice-ordered group and complete distributivity Pacific J. Math., 14 (1964), 493-499. | MR 166279 | Zbl 0122.03701

[5] L. Fuchs, The extension of partially ordered groups, Acta Math. Acad. Sci. Hung., 1 (1950), 118-124. | MR 44544 | Zbl 0039.25201

[6] L. Fuchs, Abelian groups (Budapest, 1958). | MR 106942 | Zbl 0091.02704

[7] L. Fuchs, Partially ordered algebraic systems (Oxford- London-New York-Paris, 1963). | MR 171864 | Zbl 0137.02001

[8] P G. KONTOROVIč - K.M. Kutyev, On the theory of lattice-ordered groups (in Russian), Izv. Vys. Uč. Zav. Mat., 1959, 112-120. | MR 130310 | Zbl 0093.24701

[9] K.M. Kutyev, On regular lattice-ordered groups (in Russian), Usp. Mat. Nank, 11: 1 (1956), 256.

[10] I. Namioka, Partially ordered linear topological spaces, Memoirs Amer. Math. Soc., 24 (1957), 1-50. | MR 94681 | Zbl 0105.08901

[11] L.S. Pontrjagin, Topologische Gruppen (Leipzig, 1957/8). | Zbl 0079.03903

[12] P. Ribenboim, Théorie des groupes ordonnés (Bahia Blanca, 1964). | MR 181678 | Zbl 0122.03603

[13] F. Riesz, Sur quelques notions fondamentales dans la théorie générale des opérations linéaires, Annals of Math., 41 (1940), 174-206. | JFM 66.0553.01 | MR 902 | Zbl 0022.31802

[14] J.R. Teller, On the extensions of lattice-ordered groups, Pacific J. Math., 14 (1964), 709-718. | MR 163970 | Zbl 0122.27904

[15] J.R. Teller, On partially ordered groups satisfying the Riesz interpolation property (to appear). | MR 188310 | Zbl 0139.02502